Follow us on...
Follow us on Twitter Follow us on Facebook Watch us on YouTube
Register
                              

User Tag List

Results 1 to 10 of 10

Thread: I used Androgel for 3 weeks. HPTA shutdown!!!!

  1. #1
    Junior Member
    Join Date
    Mar 2010
    Posts
    74
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Rep Power
    55

    Default I used Androgel for 3 weeks. HPTA shutdown!!!!



    I used Androgel for three weeks, and I hated it, so I came off cold turkey. I thought my HPTA would be OK after 3 weeks, but my nuts have shrank, and I am totally shut down.

    I know it was dumb to use Androgel, I dont know why I did it. I threw that stuff out already.

    It has been two weeks since I came off, and my system still isn't working. I am using a natural testosterone booster called "Magnum Thrust" and I am taking fiber to get rid of estrogen. I have ordered Novaldex but I won't be getting it for at least 10 days.

    What can I do to help my system? I am borderline suicidal. The world seems dark, and I can barely function.I keep having thoughts of "ending it" which must be from the low test/HPTA shut down.

    Please help!!!!!!!
    Last edited by Tyler81; 03-12-2010 at 04:06 PM.

  2. #2
    Junior Member
    Join Date
    Jun 2008
    Posts
    20
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Rep Power
    75

    Default

    If you are being serious go to your PCP or an endocrinologist ASAP.

  3. #3
    Junior Member
    Join Date
    Mar 2010
    Posts
    74
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Rep Power
    55

    Default

    Quote Originally Posted by Amino89 View Post
    If you are being serious go to your PCP or an endocrinologist ASAP.
    I am serious.

  4. #4
    Member
    Join Date
    Feb 2010
    Posts
    599
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Rep Power
    66

    Default

    Quote Originally Posted by Tyler81 View Post
    I am serious.
    If you're having thoughts of suicide go see a doctor immediately. My PA (physician assistant, not even a real doctor) offered to prescribe me real testosterone supplements if my lab results were low. So even your regular doctor should be able to do something, but don't waste any more time.

  5. #5
    Member Abdonix's Avatar
    Join Date
    Oct 2009
    Posts
    547
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Rep Power
    68

    Default

    Quote Originally Posted by Tyler81 View Post


    I used Androgel for three weeks, and I hated it, so I came off cold turkey. I thought my HPTA would be OK after 3 weeks, but my nuts have shrank, and I am totally shut down.

    I know it was dumb to use Androgel, I dont know why I did it. I threw that stuff out already.

    It has been two weeks since I came off, and my system still isn't working. I am using a natural testosterone booster called "Magnum Thrust" and I am taking fiber to get rid of estrogen. I have ordered Novaldex but I won't be getting it for at least 10 days.

    What can I do to help my system? I am borderline suicidal. The world seems dark, and I can barely function.I keep having thoughts of "ending it" which must be from the low test/HPTA shut down.

    Please help!!!!!!!

    Bro, i'm sorry to hear this, but you should know it's nothing unusual with ur system shut down like that.

    Start ur AI as soon as u get it; formestane has been said to have a +ve effect on IGF levels besides its AI function.

    u can even use some natty test booster along with it to get ur HPTA a nice push until the good stuff arrives,

    or just to give ur mood a lift, have somewhere between 500-1000mg of PEA on an empty stomach; major euphoria
    Last edited by Abdonix; 03-13-2010 at 02:59 AM.
    Please note:
    I'm not a M.D. & cannot offer any medical advice.
    "Dr.Abs" is a fictional character & anything said on his part is entirely fictional as well.

  6. #6
    Junior Member
    Join Date
    Mar 2010
    Posts
    74
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Rep Power
    55

    Default

    Quote Originally Posted by Dr.Abs View Post
    Bro, i'm sorry to hear this, but you should know it's nothing unusual with ur system shut down like that.

    Start ur AI as soon as u get it; formestane has been said to have a +ve effect on IGF levels besides its AI function.

    u can even some natty test booster along with it to get ur HPTA a nice push until the good stuff arrives,

    or just to give ur mood a lift, have somewhere between 500-1000mg of PEA on an empty stomach; major euphoria
    Hi Dr Abs thankyou for your response

    Isn't formestane suppressive?????????? I am using a natty booster but its not doing anything.

    I am concerned,and feel like garbage. I dont know if u have ever been shutdown but it is the worst feeling in the world. Logically i know i am depressed bc i am shutdown but it is a deep dark place. I wouldnt wish this on my worst enemy

  7. #7
    Member Abdonix's Avatar
    Join Date
    Oct 2009
    Posts
    547
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Rep Power
    68

    Default

    Quote Originally Posted by Tyler81 View Post
    Hi Dr Abs thankyou for your response

    Isn't formestane suppressive?????????? I am using a natty booster but its not doing anything.

    I am concerned,and feel like garbage. I dont know if u have ever been shutdown but it is the worst feeling in the world. Logically i know i am depressed bc i am shutdown but it is a deep dark place. I wouldnt wish this on my worst enemy
    Formestane suppressive ?! not that i know of; i remember PA being quoted as saying formestane is the best OTC AI out there or something to that effect...but if ur having cold feet about it, no worries forget it, u still have good ole' 6-bromo to use as a temporary fix while ur nolva arrives..wish you'd said something before ordering the nolva, cuz clomid does a better job at kicking HPTA into action...but don't worry, nolva will still do the trick
    Last edited by Abdonix; 03-15-2010 at 02:55 AM.
    Please note:
    I'm not a M.D. & cannot offer any medical advice.
    "Dr.Abs" is a fictional character & anything said on his part is entirely fictional as well.

  8. #8
    Member
    Join Date
    Feb 2010
    Posts
    599
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Rep Power
    66

    Default

    How is a serm going to help with this. Serms don't lower estrogen and from everything I've read all they do is block estrogen receptors in breast tissue. What will that do for hpta shut down?Posted via Mobile Device

  9. #9
    Member Abdonix's Avatar
    Join Date
    Oct 2009
    Posts
    547
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Rep Power
    68

    Default

    Quote Originally Posted by SecOffTes View Post
    How is a serm going to help with this. Serms don't lower estrogen and from everything I've read all they do is block estrogen receptors in breast tissue. What will that do for hpta shut down?Posted via Mobile Device
    A SERM WILL stimulate your HPTA, this is one of their effects; if you don't know it, look around the forum for more basic info. on this; my previous comment was meant to clarify which one does a better job at it...
    Last edited by Abdonix; 03-13-2010 at 11:00 AM.
    Please note:
    I'm not a M.D. & cannot offer any medical advice.
    "Dr.Abs" is a fictional character & anything said on his part is entirely fictional as well.

  10. #10
    Member
    Join Date
    Feb 2010
    Posts
    599
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Rep Power
    66

    Default

    All of the information I got on SERM's was off medical web sites and this Medscape by WebMD app for my Iphone. Is this something that we've established through experimentation and usage with body building or is it one of the listed effects on medical usages?

 

 

Similar Threads

  1. Vyo-Tech Shutdown?
    By Djinn in forum Supplements
    Replies: 5
    Last Post: 06-30-2009, 07:52 PM
  2. Is this Shutdown????
    By steve_o in forum Prohormones
    Replies: 14
    Last Post: 03-19-2009, 01:22 PM
  3. 2 weeks on 2 weeks off oral cycling
    By UNCfan1 in forum Ask Dr. Houser
    Replies: 11
    Last Post: 06-05-2008, 07:39 PM

Tags for this Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •